Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 18 found articles
 
 
  Boundary elements approach for solving stochastic nonlinear problems with fractional Laplacian terms
 
 
Title: Boundary elements approach for solving stochastic nonlinear problems with fractional Laplacian terms
Author: Jiao, Yiyu
Spanos, Pol D.
Appeared in: Probabilistic engineering mechanics
Paging: Volume 59 () nr. C pages p.
Year: 2020
Contents:
Publisher: Elsevier Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 18 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands